Optical solitons with Biswas-Milovic equation by extended G '/G-expansion method

Zhou Q., Ekici M., Sonmezoglu A., Mirzazadeh M.

OPTIK, vol.127, no.16, pp.6277-6290, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 16
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ijleo.2016.04.119
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.6277-6290
  • Keywords: Solitons, Biswas-Milovic equation, Extended G '/G-expansion method, POWER-LAW, NONLINEAR DISPERSION, TIME, DARK
  • Yozgat Bozok University Affiliated: Yes


The Biswas-Milovic equation, which describes the propagation of optical solitons in a nonlinear medium, is investigated analytically. With the extended G'/G-expansion approach, exact traveling wave solutions including hyperbolic function solutions, trigonometric function solutions and rational function solutions are obtained. These solutions will degenerate to bright, dark and singular solitons under some parameter conditions. (C) 2016 Elsevier GmbH. All rights reserved.